iCliniq logo

Ask a Doctor Online Now

HomeAnswersDermatologyminoxidil side effectCan Minoxidil use cause dark eyes?

I got dark eyes after using Minoxidil. What to do?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At May 16, 2019
Reviewed AtNovember 29, 2023

Patient's Query

Hello doctor,

I am using Minoxidil and noticing dark eyes and wrinkles. Is there a way to keep using Minoxidil but counter the side effects?

Hello,

Welcome to icliniq.com.

Minoxidil has nothing to do with dark eye circles or wrinkles. It can lead to dryness, a bit of headache, and facial bloating. Apply it in the prescribed amount only. Not more than half a teaspoon at a time and wash your hands afterwards. Apply 5 mm inside your frontal hairline so it does not get diffused on the forehead.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Dilip Kumar Meena
Dr. Dilip Kumar Meena

Dermatology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Dermatology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy